Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 269, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 1, 2007, 7:31 PM EDT for Meriwether County, Georgia. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2007, 7:31 PM EDT (23:31 UTC)
- Expired
- Jul 1, 2007, 8:15 PM EDT
- In force
- 44 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Meriwether County, GA
The radar
The Atlanta radar (KFFC), 25 km from the middle of the area, began a volume at 23:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 1, 1:10 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.5 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 34 J/kg
- Mixed-layer CIN
- -220 J/kg
- Mixed-layer LCL
- 1436 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 012331 SVRFFC GAC199-020015- /O.NEW.KFFC.SV.W.0269.070701T2331Z-070702T0015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 731 PM EDT SUN JUL 1 2007 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN MERIWETHER COUNTY IN WEST CENTRAL GEORGIA * UNTIL 815 PM EDT * AT 729 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS CENTERED NEAR LUTHERSVILLE...MOVING EAST AT 15 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WOOSTER...ALVATON AND GAY. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY EVENING FOR GEORGIA. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3323 8484 3316 8484 3304 8454 3321 8451 $$
3 follow-up statements
000 WWUS52 KFFC 012348 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 748 PM EDT SUN JUL 1 2007 GAC199-020015- /O.CON.KFFC.SV.W.0269.000000T0000Z-070702T0015Z/ MERIWETHER GA- 748 PM EDT SUN JUL 1 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT FOR NORTHERN MERIWETHER COUNTY... AT 746 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ALVATON TO 11 MILES SOUTHWEST OF GAY... MOVING EAST AT 15 MPH. THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY EVENING FOR GEORGIA. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3323 8484 3316 8484 3304 8454 3321 8451 $$
000 WWUS52 KFFC 020004 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 804 PM EDT SUN JUL 1 2007 GAC199-020015- /O.CON.KFFC.SV.W.0269.000000T0000Z-070702T0015Z/ MERIWETHER GA- 804 PM EDT SUN JUL 1 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT FOR NORTHERN MERIWETHER COUNTY... AT 759 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ALVATON TO 9 MILES SOUTH OF GAY TO 18 MILES SOUTH OF GAY...MOVING EAST AT 20 MPH. . IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY EVENING FOR GEORGIA. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3323 8484 3316 8484 3304 8454 3321 8451 $$
000 WWUS52 KFFC 020014 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 812 PM EDT SUN JUL 1 2007 GAC199-020022- /O.EXP.KFFC.SV.W.0269.000000T0000Z-070702T0015Z/ MERIWETHER GA- 812 PM EDT SUN JUL 1 2007 ...THE SEVERE THUNDERSTORM WARNING FOR MERIWETHER COUNTY EXPIRES AT 815 PM EDT... VERY HEAVY RAIN AND FREQUENT LIGHTNING CAN STILL BE EXPECTED OVER EASTERN PARTS OF THE COUNTY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY EVENING FOR GEORGIA. IF YOU SAW WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3323 8484 3316 8484 3304 8454 3321 8451 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 6:40 PM EDT, 51 minutes earlier.
Area forecast discussion, Jul 1, 6:40 PM EDT, 51 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 640 PM EDT SUN JUL 1 2007 .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... CURRENT RADAR LOOP SHOWS SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS THE AREA. THERE HAVE BEEN A FEW SEVERE ONES WITH TH BIGGEST THREAT BEING HAIL...GUSTY WINDS...AND FREQUENT LIGHTNING STRIKES. THIS IS VERY SIMILAR TO THE PAST FEW DAYS. THE SLOW MOVING FRONTAL SYSTEM THAT WAS OVER THE TN VALLEY YESTERDAY HAS DRIFTED SOUTHWARD INTO N GA AND IS ACTING AS A GOOD FOCUSING MECHANISM FOR THIS AFTERNOON CONVECTION. LOCALLY HEAVY RAIN IS ALSO A CONCERN TODAY WITH PW VALUES IN EXCESS OF 1.75 INCHES. RADAR ESTIMATES SHOWING 3 HOUR PRECIP ESTIMATES IN THE 1-2 INCH RANGE. THIS SHOULD NOT CAUSE ANY FLASH FLOODING WITH THE OVER ALL DRY CONDITIONS BUT IF STORMS CONTINUE TO DEVELOP OVER THE SAME LOCATIONS SOME MINOR ISSUES MAY OCCUR. AS FOR MON AND TUE THE BOUNDARY OVER THE AREA SHOULD CONTINUE TO MOVE SOUTHWARD. THIS WILL PUSH THE BEST AREA FOR CONVECTIVE DEVELOPMENT SOUTHWARD OVER THE NEXT FEW DAYS. THUNDERSTORM DEVELOPMENT WILL CONTINUE TO BE DIURNAL IN NATURE. LOOKS LIE THE MOS GUIDANCE IS FINALLY PICKING UP ON THE AFTERNOON CONVECTION BUT LOOKS LIKE IT MAY BE A BIT OVER DONE. WILL GO WITH MAINLY SCT POPS ACROSS THE AREA MON AND TUE WITH NEAR LIKELY POPS ACROSS OUR SOUTHERN CWA MON. AS FOR TEMPS HAVE CONTINUED WITH CURRENT TRENDS OF GOING ABOVE GUIDANCE NUMBERS A FEW DEGREES FOR MON. THE MOS TEMPS ARE SHOWING A VERY DRAMATIC COOLING TREND FOR TUE WITH HIGHS MAINLY IN THE 80S. THIS LOOKS LIKE IT IS DUE TO THE FACT THEY ALSO WANT TO GO WITH VERY HIGH POPS ACROSS THE STATE. SO FOR TUE HAVE BUMPED THE TEMPS UP ABOUT 2-3 DEG CWA WIDE. .LONG TERM /WEDNESDAY THROUGH SUNDAY/... CONTINUED NORTHWEST FLOW ALOFT WILL PREVAIL THROUGH THE EXTENDED. THE SFC BOUNDARY LOOKS LIKE IT WILL MAKE ITS WAY INTO S GA BY WED/THU AS A WEAK CLOSED LOW DEVELOPS JUST OFF THE GA/FL COAST. BY THIS TIME A SHARP SURFACE TROF DEVELOPS DOWN THE EASTERN SEABOARD HELPING THE BOUNDARY TO STAY NEARLY STATIONARY ACROSS GA/N FL THROUGH SUN. WILL KEEP LOW POPS THROUGH MOST OF THE EXTENDED PERIODS WITH MORE OF A FOCUS ON CENTRAL GA. && .AVIATION... NO BIG CHANGE IN AIR MASS...SO WILL EXPECT CONVECTION TO CONTINUE THROUGH 03Z-04Z BEFORE DIMINISHING AS SEEN OVER PAST COUPLE OF DAYS. AFTER THAT...LOOK FOR MAINLY MID/HIGH CLOUDS OVERNIGHT WITH CUMULUS DEVELOPING AFTER 14Z MONDAY. WEAK TROUGH PERSISTS ACROSS CENTRAL GA WITH A MESO-LOW VICINITY OF ATL/CSG/MCN. THIS KEEPING WINDS VARIABLE THROUGH THE EVENING...BUT BECOMING MORE NORTH TO NORTHEAST AFTER SUNRISE MONDAY. OUTSIDE OF CONVECTION...VISIBILITY UNRESTRICTED EXCEPT FOR LOCAL AREAS OF 3SM OR LESS IN FOG 06Z-13Z. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 71 82 64 84 65 / 30 40 30 20 10 ATLANTA 72 83 65 84 69 / 30 40 40 20 10 BLAIRSVILLE 65 78 60 81 61 / 30 40 20 20 10 CARTERSVILLE 68 86 65 87 64 / 40 40 30 20 10 COLUMBUS 73 90 71 87 70 / 40 50 40 20 10 GAINESVILLE 69 80 64 83 67 / 40 40 30 20 10 MACON 71 88 68 87 68 / 40 50 50 30 10 ROME 71 90 68 91 67 / 40 30 20 20 10 PEACHTREE CITY 70 85 68 84 64 / 30 50 40 20 10 VIDALIA 72 86 69 86 69 / 30 50 40 40 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 01/41
Hazardous weather outlook, Jul 1, 5:24 AM EDT, 14 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 524 AM EDT SUN JUL 1 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-020930- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 524 AM EDT SUN JUL 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. .SYNOPSIS... A WEAK SURFACE TROUGH FROM NORTHEAST GEORGIA TO WEST CENTRAL GEORGIA WILL DRIFT SLOWLY SOUTHWARD THIS AFTERNOON AND TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARD WILL BE DAMAGING WINDS...NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING...AND LOCALIZED HEAVY RAIN. .DISCUSSION... THE WEAK SURFACE TROUGH AND OUTFLOW BOUNDARIES LEFT OVER FROM LAST NIGHTS CONVECTION WILL BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND EVENING. CAPES ARE EXPECTED TO RISE TO OVER 2000 THIS AFTERNOON WITH LIFTED INDICES OF -2 TO -4. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND CONTINUE INTO TONIGHT. A FEW OF THESE THUNDERSTORMS COULD BECOME SEVERE WITH DAMAGING WINDS ALONG WITH NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. THESE THUNDERSTORMS WILL OCCUR JUST ABOUT ANYWHERE ACROSS NORTH AND CENTRAL GEORGIA. ALSO...WITH THE SLOW MOVEMENT OF THE THUNDERSTORMS...HEAVY RAIN IS POSSIBLE WITH ISOLATED AMOUNTS OF AROUND 2 INCHES POSSIBLE. WHILE WIDESPREAD FLOODING IS NOT EXPECTED...BRIEF LOCALIZED SMALL STREAM FLOODING IS POSSIBLE IN AND AROUND THE STRONGER THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT...HOWEVER SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 1, 7:09 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 709 PM EDT SUN JUL 1 2007 GAZ006>008-013>016-022-023-020030- 709 PM EDT SUN JUL 1 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN FORSYTH...HALL...PICKENS...DAWSON...LUMPKIN...WHITE...GILMER...UNION AND FANNIN COUNTIES UNTIL 830 PM EDT... AT 708 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM DIAL TO JUNO...MOVING SOUTHEAST AT 15 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS FORSYTH...HALL...PICKENS...DAWSON...LUMPKIN...WHITE... GILMER...UNION AND FANNIN COUNTIES THROUGH 830 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE TATE...ROY...PISGAH...MARION... MARGRET...MARBLEHILL...DIAL...AMICALOLA FALLS STATE PARK...JUNO... NIMBLEWILL...GADDISTOWN...MCKEE...DAWSONVILLE...SUCHES AND MATT. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 1, 7:13 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 713 PM EDT SUN JUL 1 2007 GAZ086-012345- 713 PM EDT SUN JUL 1 2007 ...SIGNIFICANT WEATHER ALERT FOR EXCESSIVE LIGHTNING IN EMANUEL COUNTY UNTIL 745 PM EDT... AT 709 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM CANOOCHEE TO OAK PARK...MOVING SOUTHEAST AT 20 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS EMANUEL COUNTY THROUGH 745 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MODOC...LEXSY...CANOOCHEE...TWIN CITY... SWAINSBORO...SUMMERTOWN...OAK PARK...NUNEZ...GARFIELD...GEORGE L. SMITH STATE PARK AND STILLMORE. HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 1, 7:18 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 718 PM EDT SUN JUL 1 2007 GAZ071-020015- 718 PM EDT SUN JUL 1 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN MONROE COUNTY UNTIL 815 PM EDT... AT 713 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER BLOUNT...MOVING SOUTHEAST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS MONROE COUNTY THROUGH 815 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE HIGH FALLS STATE PARK...BLOUNT...BERNER...JULIETTE AND EAST JULIETTE. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 1, 7:20 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 720 PM EDT SUN JUL 1 2007 GAZ070-020000- 720 PM EDT SUN JUL 1 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN LAMAR COUNTY UNTIL 800 PM EDT... AT 717 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CHAPPEL...MOVING SOUTHEAST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS LAMAR COUNTY THROUGH 800 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE MILNER...CHAPPEL...GOGGINS AND JOHNSTONVILLE. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 1, 7:22 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 722 PM EDT SUN JUL 1 2007 GAZ067-020015- 722 PM EDT SUN JUL 1 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN MERIWETHER COUNTY UNTIL 815 PM EDT... AT 717 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER LONE OAK...MOVING SOUTHEAST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS MERIWETHER COUNTY THROUGH 815 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE LONE OAK...SAINT MARKS...LUTHERSVILLE... GREENVILLE...WOOSTER AND ALVATON. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 1, 7:24 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 724 PM EDT SUN JUL 1 2007 GAZ048-020030- 724 PM EDT SUN JUL 1 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN NEWTON COUNTY UNTIL 830 PM EDT... AT 721 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER PORTERDALE...MOVING SOUTHEAST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS NEWTON COUNTY THROUGH 830 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ALMON...PORTERDALE...OXFORD...COVINGTON...STEWART... MANSFIELD AND NEWBORN. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 9:54 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fulton | 36 min |
| Jun 30, 10:27 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette | 48 min |
| Jul 1, 12:52 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Lumpkin | 23 min |
| Jul 1, 1:13 PM EDT | Severe Thunderstorm Warning | FFC | Dawson | 47 min |
| Jul 1, 1:22 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Hall | 53 min |
| Jul 1, 2:45 PM EDT | Severe Thunderstorm Warning | FFC | Jackson | 60 min |
| Jul 1, 2:58 PM EDT | Severe Thunderstorm Warning | FFC | Bartow | 62 min |
| Jul 1, 3:37 PM EDT | Severe Thunderstorm Warning | FFC | Dodge | 23 min |
| Jul 1, 3:53 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee | 52 min |
| Jul 1, 4:48 PM EDT | Severe Thunderstorm Warning | FFC | Glascock | 27 min |
| Jul 1, 5:07 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson | 38 min |
| Jul 1, 5:40 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Washington | 50 min |
| Jul 1, 5:50 PM EDT | Severe Thunderstorm Warning | FFC | Clayton | 20 min |
| Jul 1, 6:22 PM EDT | Severe Thunderstorm Warning | FFC | Heard | 38 min |
| Jul 1, 6:22 PM EDT | Severe Thunderstorm Warning | FFC | Henry | 38 min |
| Jul 1, 7:04 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 25 min |
| Jul 1, 7:09 PM EDT | Severe Thunderstorm Warning | FFC | Butts | 25 min |
| Jul 1, 7:41 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth | 30 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.